MAUDE Adverse Event Report: KENTEC MEDICAL, INC. AMERITUS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

KENTEC MEDICAL, INC. AMERITUS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number OC-ENT-060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A 60-inch enteral feeding extension set was primed for infant feeding and found to have a pinhole leak on the side of the female connector of the tubing.

Brand Name
AMERITUS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
KENTEC MEDICAL, INC.
17871 fitch
irvine CA 92614
MDR Report Key20682240
Report Number20682240
Device Sequence Number8557390
Product Code KNT
UDI-Device Identifier10817522011325
UDI-Public(01)10817522011325(17)270228(10)KS2403008
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/17/2024
Report Date (Section F) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOC-ENT-060
Device Catalogue NumberOC-ENT-060
Device Lot NumberKS2403008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/17/2024